本类热点
当前位置: 首页 >> 师资队伍 >> 教授 >> 新闻内容
魏俊杰
[ 作者:范德军 来源:哈工大(威海)理学院 浏览:10065 录入时间:2009年9月22日 ]
 

姓名

魏俊杰

职称

二级教授 博士生导师

职务

系主任

个人主页

 

联系方式

Email: weijj@hit.edu.cn  Tel:5685363 (O)

经历

1975 — 1978 :东北师范大学数学系,学生
1992 — 1995 :吉林大学数学研究所, 获博士学位
1978 — 2001 :东北师范大学助教(1986)、讲师( 1988 )、
副教授( 1994 )、教授( 2001 )
2002 — 现在 :哈尔滨工业大学数学系 教授
其中:
1982.3--1983.1   安徽大学 进修  
1993.5--1994.2   加拿大York 大学 访问学者 
1997.9--1998.4    加拿大Dalhousie大学  访问学者
2000. 5--2000.7    美国 Mississippi州立大学   访问学者
2002.1--2003.1   西班牙Complutense大学   博士后
2003年 以来多次访问   加拿大的 Alberta大学和   Memorial大学

研究方向

微分方程与动力系统

论著成果

1 . 发表学术论文100余篇,其中已被SCI检索60余篇。2001年以来发表的主要论文目录:
[1] F. Yi, J. Wei and J. Shi, Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator–prey system,J. Differential Equations, 246(2009)1944-1977
[2] D. Fan and J. Wei,  Bifurcation analysis of discrete survival red blood cells model,Communications in Nonlinear Science and Numerical Simulation, 14(2009)  3358-3368
[3] F. Yi, J. Wei and J. Shi, Global asymptotical behavior of the Lengyel–Epstein reaction–diffusion system,Applied Mathematics Letters, 22 (2009) 52-55
[4] B. Niu and J. Wei, Stability and bifurcation analysis in an amplitude equation with delayed feedback,Chaos, Solitons & Fractals, 37 (2008) 1362-1371
[5] C. Wang and J. Wei, Normal forms for NFDEs with parameters and application to the lossless transmission line, NONLINEAR DYNAMICS, 52 (2008) 199-206
[6] F. Yi, J. Wei and J. Shi, Diffusion-driven instability and bifurcation in the Lengyel–Epstein system, Nonlinear Analysis: Real World Applications, 9 (2008) 1038-1051
[7] Z. Jiang and J. Wei, Stability and bifurcation analysis in a delayed SIR model,  Chaos, Solitons & Fractals  35(2008) 609-619   
[8] C. Wang and J. Wei,  Bifurcation Analysis on a Discrete Model of Nicholson Blowflies,  J. Difference Equations and Applications  14(2008)7:737-746  
[9] J. Wei and C. Zhang  Bifurcation analysis in a class of neural networks with delays,  Nonlinear Analysis Series B: Real World Applications  9(2008)5:2234-2252  
[10]  A. Wan and J. Wei,  Bifurcation analysis in an approachable haematopoietic stem cells model,  J. Math. Anal. Appl.  245(2008)276-285  
[11] J. Fang, J. Wei and X. Zhao,  Spatial dynamics of a nonlocal and time-delayed reaction-diffusion system,  J. Differential Equations  245(2008) 2749-2770   
[12] W. Jiang and J. Wei, Bifurcation analysis in van der Pol's oscillator with delayed feedback, J. Computational and Applied Mathematics, 213 (2008)  604-615
[13] D. Fan and J. Wei, Hopf bifurcation analysis in a tri-neuron network with time delay, Nonlinear Analysis: Real World Applications, 9 (2008) 9-25
[14] Y. Song, Y. Peng and J. Wei, Bifurcations for a predator-prey system with two delays. J. Math. Anal. Appl. 377(2008)466-479.
[15] Y. Qu and J. Wei,   Bifurcation analysis in a time-delay model for prey-predator growth with stage-structure,  Nonlinear. Dynamics  49(2007)285-294  
[16]  Y. Song, J. Wei and Y. Yuan, Stability switches and Hopf bifurcations in a pair of delay-coupled oscillators,  J. Nonlinear Sciences  17 (2007) 145-166   
[17] J. Wei and D. Fan,  Hopf bifurcation analysis in a Mackey-Glass system,  International . J. Bifurcation and Chaos  17(2007)6:2146-2157   
[18]  J. Wei,  Bifurcation analysis in a scalar delay differential equation,  Nonlinearity  20 (2007) 2483-2498 
[19]  Y. Yuan, and J. Wei,  Singularity analysis on a planar system with multiple delays,  J. Dynam. Diff. Equns  19(2007)2:437-456 
[20] Y. Song, J. Wei and Y. Yuan,  Bifurcation analysis on a survival red blood cells model,  J. Math. Anal. Appl.  316(2006)459-471 
[21]  J. Wei and W. Jiang,  Stability and bifurcation analysis in a neural network model with delays,  DYNA. CONTI. DIS. IMPUL. SYST. A: Mathematical Analysis  13(2006) 177-192 
[22] J. Wei and X. Zou,  Bifurcation analysis of a population model and the resulting SIS epidemic model with delays,  J. Comp. Appl. Math  197(2006)1:169-187   
[23] Y. Yuan and J. Wei,  Multiple bifurcation analysis in a neural network model with delays,  International . J. Bifurcation and Chaos  16, No. 10 (2006) 2903-2913 
[24] W. Jiang and J. Wei,  Stability and bifurcation analysis in Van der Pol oscillator with delayed feedback,  J. Sound and Vibration  283(2005) 801-819  
[25] W. Jiang and J. Wei, Bifurcation analysis in a limit cycle oscillator with delayed feedback, Chaos, Solitons & Fractals, 23 (2005) 817-831
[26] Y. Song, M. Han and J. Wei, Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays, Physica D: Nonlinear Phenomena, 200 (2005)185-204
[27] X. Li and J. Wei, Stability and bifurcation analysis on a delayed neural network model, International,  J. Bifuecation and Chaos  15(2004)11:28839-2893   
[28] Y. Song and J. Wei,  Local Hopf bifurcation and global periodic solutions in a delayed predator–prey system,  J.  Math. Anal.  Appl.  301(2005) 1:1-21   
[29] J. Wei and Michael. Y. Li  Hopf bifurcation analysis in a delayed Nicholson blowflies equation,  Nonlinear Analysis  60(2005) 7:1351-1367  
[30] J. Wei and C. Zhang,  Bifurcation in a two-dimensional neural network model with delay,  Applied Mathematics and Mechanics-English  26(2005)2:210-217   
[31] J. Wei and Y. Yuan,  Synchronized Hopf bifurcation analysis in a neural network model with delays,  J. Math.  Anal. App.  312(2005) 1:205-229   
[32] X. Li and J. Wei, On the zeros of a fourth degree exponential polynomial with applications to a neural network model with delays, Chaos, Solitons & Fractals, 26 (2005) 519-526
[33] Y. Song, J. Wei and M. Han,   Local and global Hopf bifurcation in a delayed hematopoiesis model  International,  J. Bifuecation and Chaos  14(2004)11: 3909-3919   
[34] J. Wei and M. G. Velarde,  Bifurcation analysis and existence of periodic solutions in a simple neural network with delays,  Chaos  14(2004)3:940-953  
[35] X. Meng and J. Wei,   Stability and bifurcation of mutual system with time delay,  Chaos, Solitons and Fractals  21(2004)729-740 
[36] C. Zhang and J. Wei,  Stability and bifurcation analysis in a kind of business cycle model with delay,  Chaos, Solitons and Fractals  22(2004)883-896 
[37] J. Wei and C. Zhang,  Stability analysis in a first-order complex differential equations with delay,  Nonlinear Analysis  59(2004)657-671   
[38] J. Wei and Michael Y. Li, Global existence of periodic solutions in a tri-neuron network model with delays,  Physica D  198(2004)106-119 
[39] Y. Song and J. Wei,  Bifurcation analysis for Chen-s system with delayed feedback and its application to control of chaos, Chaos,Solitons and Fractals  22(2004)75-91
[40] R. Zhang, J. Wei and Q. Huang,  Hopf bifurcations of bi-parameter ordinary differential systems,  International Journal of ifurcation and Chaos  2003 
[41] S. Ruan, J. Wei and J. Wu,  Bifurcation from a homoclinic orbit in partial functional differential equations,  Discrete and Continuous Dynamical Systems  A.9(2003)5: 1293-1322  
[42] R. Zhang, J. Wei and Q. Huang,  Hopf bifurcations of bi-parameter ordinary differential equations  International , J. Bifurcation and Chaos  13(2003) 1545-1560  
[43] S. Ruan and J. Wei,  On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,  DYNA. CONTI. DIS. IMPUL. SYST. A: Mathematical Analysis  10(2003) 863-874  
[44] D. Jiang and J. Wei,  Monotone method for first and second-order periodic boundary value problems and periodic solutions of functional differential equations,  Nonlinear Analysis  50(2002)885-898  
[45] 魏俊杰, 阮士贵,  中立型微分方程零解的稳定性与 Hopf分支,  数学学报,  49(2002)1:93-104  
[46] J. Wei and M. G. Velarde,   Oscillatory phenomena and stability of periodic solutions in a simple neural network with delay,  Nonlinear Phenomena in Complex Systems  5(2002)4:407-417 
[47] R. Zhang, J. Wei and J. Wu,   On subharmonic solutions of systems of difference equations with periodic perturbations. Part I: Existence,  J. Math. Anal. Appl  275(2002)495-511 
[48] R. Zhang, J. Wei and J. Wu,  On subharmonic solutions of systems of difference equations with periodic perturbations. Part II: Multiplicity and stability,  J. Math. Anal. Appl.  276(2002)477-496 
[49] S. Ruan and J. Wei,   On the zeros of third degree exponential polynomial with applications to a delayed model for the control of testosteron ,  IMA J. Math. Appl. Medi .Bio  18(2001)41-52  
[50] D. Jiang and J. Wei,   Existence of positive periodic solutions for Volterra intergo-differential equations,  数学物理学报(英文版),  21B(2001)4:553-560  

2. 科研项目:
(1) 非线性泛函微分方程理论及应用,国家自然科学基金重点项目(1999 .1-2003.12),项目组成员;
(2) 时滞微分方程的分支理论及应用,国家自然科学基金面上项目(2005.1-2008.12),  主持人;
(3) 泛函微分方程的分支理论及应用,教育部博士点基金项目(2006.1-2009.12),  主持人;
(4) 具时滞的动力系统的分支理论及应用,国家自然科学基金面上项目(2009.1-2011.12),  主持人.

3. 为第一作者的项目“泛函微分方程的分支理论及应用”获黑龙江省2006年自然科学二等奖。

教学活动

  1. 常微分方程 —— 本科
  2. 偏微分方程—— 本科
  3. 泛函微分方程—— 研究生
  4. 常微分方程分支理论—— 研究生
文章发布员:范德军
版权所有:哈尔滨工业大学(威海)理学院 电话:
CopyRight © 2011- All rights reserved Email:
技术支持:网络中心 [管理登陆]